Distinguishing numbers of Cartesian products of multiple complete graphs

Michael J. Fisher, Garth Isaak

Abstract


We examine the distinguishing number of the Cartesian product of an arbitrary number of complete graphs. We show that for u1 ≤ ... ≤ ud the distinguishing number of the Cartesian product of complete graphs of these sizes is either ⌈ud1/s⌉ or ⌈ud1/s⌉ + 1 where s = Πi = 1d − 1ui. In most cases, which of these values it is can be explicitly determined.

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.245.348

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications